Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 28, 2014, 01:29:07 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 632103
  • Total Topics: 47860
  • Online Today: 251
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Could Use Some Encouragement  (Read 1266 times)

0 Members and 1 Guest are viewing this topic.

Offline BigPlans

  • Member
  • Posts: 14
Could Use Some Encouragement
« on: January 14, 2009, 08:02:17 PM »
I started meds exactly 2 weeks ago.  Lexiva, Norvir, Epzicom.  The first five days I felt absolutely nothing - no side effects at all.  Then I started having headaches and feeling hot an hour or so after taking it.  I've been trying to be a positive thinker about this - but I have to admit tonight that I'm feeling pretty damn shitty often.  It hasn't been debilitating or anything - I've still gone to work, I've worked out almost every day.  But it's quite bad at times - headache, running hot, malaise... I'm wondering if anyone can give me a little hope that it will even out soon.  Two weeks isn't that long, but I know I've read that things maybe should be better by now.   Has anyone had a rough patch and then hit a breaking point where the side effects diminished significantly?  Thanks and be well.

Offline Assurbanipal

  • Member
  • Posts: 2,173
  • Taking a forums break, still see PM's
Re: Could Use Some Encouragement
« Reply #1 on: January 14, 2009, 08:26:19 PM »
Not on those meds, so don't have any personal experience to offer.  Except that if you are really feeling pretty damn shitty for the last week you probably should call your doctor.  Honest.  It isn't being too needy. 

When you are transitioning onto a new drug the docs want to hear from you if it doesn't go well in case there is anything major wrong.  If they think your symptoms are likely to go away by themselves they will find a way to tell you that.

Best wishes
A
5/06 VL 1M+, CD4 22, 5% , pneumonia, thrush -- O2 support 2 months, 6/06 +Kaletra/Truvada
9/06 VL 3959 CD4 297 13.5% 12/06 VL <400 CD4 350 15.2% +Pravachol
2007 VL<400, 70, 50 CD4 408-729 16.0% -19.7%
2008 VL UD CD4 468 - 538 16.7% - 24.6% Osteoporosis 11/08 doubled Pravachol, +Calcium/D
02/09 VL 100 CD4 616 23.7% 03/09 VL 130 5/09 VL 100 CD4 540 28.4% +Actonel (osteoporosis) 7/09 VL 130
8/09  new regimen Isentress/Epzicom 9/09 VL UD CD4 621 32.7% 11/09 VL UD CD4 607 26.4% swap Isentress for Prezista/Norvir 12/09 (liver and muscle issues) VL 50
2010 VL UD CD4 573-680 26.1% - 30.9% 12/10 VL 20
2011 VL UD-20 CD4 568-673 24.7%-30.6%
2012 VL UD swap Prezista/Norvir for Reyataz drop statin CD4 768-828 26.7%-30.7%

Online BT65

  • Global Moderator
  • Member
  • Posts: 9,847
  • Vegas baby!
Re: Could Use Some Encouragement
« Reply #2 on: January 14, 2009, 08:42:59 PM »
Big, I don't have experience with that combo (though I have taken Lexiva).  I agree with Assur, I would contact your doctor.  Did you have a flu shot?
 Betty
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline BigPlans

  • Member
  • Posts: 14
Re: Could Use Some Encouragement
« Reply #3 on: January 15, 2009, 12:06:22 AM »
Thanks - I appreciate the response.  I am going to make an appt. tomorrow.  I did get a flu shot, so I don't think it's anything like that.  But there have been some folks with strep throat where I work, so will get them to check that as well.  Thanks for taking the time to respond.

Offline tag_man08

  • Member
  • Posts: 118
  • Keep Dreaming!!!
Re: Could Use Some Encouragement
« Reply #4 on: January 16, 2009, 07:39:55 PM »
Good Luck...not on your combo either.  But, I'm always in contact with my nurse.  I give her updates almost every 10days.  Your healthcare team is there for you.  I hope you find out whats going on.
08/30/07:  The HIV diagnosis...
09/07/07:  CD4 299 (21%)  VL 160K
01/07/08:  CD4 396 (26%)  VL 125K
04/21/08:  CD4 478 (25%)  VL 92K
09/03/08:  CD4 313 (23%)  VL 10K
11/03/08:  CD4 338 (23%)  VL 30K
11/21/08:  Isentress & Truvada
12/05/08:  CD4 485 (29%)  VL  undetectable in two weeks
03/13/09:  CD4 575 (30%)  VL  undetectable

Offline Winiroo

  • Member
  • Posts: 2,082
  • Positive since 1991
Re: Could Use Some Encouragement
« Reply #5 on: January 16, 2009, 08:05:50 PM »
Hope you get to feeling better soon. I know I feel like total dog doo if I do not eat right before I take my pills.

Good luck.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.